Patient : Hello Doctor, this is Khan from Pakistan. i am 32 years old man. Sir, i have erectile problems for last three weeks. i am a married man. i also watch porn movies for last 3 years. when i watch these movies, i also masturbate with my left hand by moving the computer mouse with my right hand. This point may be noted that when i masturbate, and when it is near to ejaculate, i stop masturbation for a while, and when i feel that now ejaculation is far for some while, then i again start to masturbate. in this situation sometimes, i masturbate for all the day and finaly at the end of day, ejaculate and sometimes i leave this masturbation without ejaculation and go home. now i am facing erectile problems, at the start of forplay with my wife, i get erected, but not fully as strong as it was a month ago, but then when i start intercourse, i loose my erection. Sir, please tell me that is it dangerous? i mean this type of masturbation?? please give me an advice related to that, what should i do? further more, i also want to know that what are the possible side effects of vigra?? and should i use vigra? and does vigra covers these type of problems for the meanwhile or for ever?? if i use vigra, then will i have to use it for ever?? please doctor, if it is possible, reply me through my email address. thank you very much.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.